MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; stimulator, spinal-cord, totally implanted for pain relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; stimulator, spinal-cord, totally implanted for pain relief
Model Number SC-3138-55
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a paddle trial, the patient accidentally cut one of the lead extensions while attempting to clean the bandage, resulting in loss of function of the extension.The patient was instructed to turn therapy off.The representative evaluated the system and adjusted the stimulation settings using the remaining functional lead.The patient subsequently underwent permanent implantation.The extensions were kept by the medical facility.
 
Additional Manufacturer Narrative
Block d2b: additional applicable pro code (product code): qrb additional suspect medical device component involved in the event: model number/catalog number: sc-3138-55 serial number: (b)(6) batch/lot number: 7141225 model/catalog description: lead extension kit, 55cm unique identifier (udi) #: (b)(4).

Brand Name
NA
Common Device Name
stimulator, spinal-cord, totally implanted for pain relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(763)292-0920
MDR Report Key50738141
Report Number3006630150-2026-06690
Device Sequence Number13416841
Product Code LGW
UDI-Device Identifier08714729760566
UDI-Public(01)08714729760566(17)270520(10)7141240
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSC-3138-55
Device Catalogue NumberSC-3138-55
Device Lot Number7141240
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2026
Supplement Date Received by Manufacturer09/09/2026
Initial Report FDA Received Date09/11/2026
Supplement Report FDA Received Date09/23/2026
Date Device Manufactured05/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age63 YR
Patient SexFemale